Commentarii Mathematici Helvetici

, Volume 55, Issue 1, pp 593–621

Pompeiu's problem on symmetric spaces

  • Carlos A. Berenstein
  • Lawrence Zalcman
Article

DOI: 10.1007/BF02566709

Cite this article as:
Berenstein, C.A. & Zalcman, L. Commentarii Mathematici Helvetici (1980) 55: 593. doi:10.1007/BF02566709
  • 29 Views

Copyright information

© Birkhäuser Verlag 1980

Authors and Affiliations

  • Carlos A. Berenstein
    • 1
  • Lawrence Zalcman
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA